| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Due to excessive vault the lens was removed and replaced intraoperatively with a shorter length lens.This resolved the problem.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Additional Manufacturer Narrative
E1 - name and address: usa corrected to germany.Claim # (b)(4).